# SDR 9627229935

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED APPROXIMATELY TEN MINUTES AFTER TAKEOFF.  LIGHT EXTINGUISHED AFTER BLEEDS WERE TURNED OFF.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED CLAMPS TO LEFT AUGMENTATION VALVE AND REPLACED CLAMP AT TURBINE OUTLET, OPERATIONAL CHECK NORMAL.
